# SDR 95ZZZM77

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1520-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AT AFT C/C FROM Y1520 TO Y1540 LONGERON 31L WITH CORROSION.  REPAIRED IAW SRM 51-1-20 AD FAB ANGLE DWG NR HSE 27-53-187 DATED 4-25-95 DOC ON FAA 8110-3 DATED 4-30-95.
